# SDR GTIA2019012503106

- Difficulty date: January 25, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N643NK
- Make and model: Airbus A320-232
- Aircraft serial: 6616
- Aircraft time: 14,221 hours, 6,438 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INDUSTRIAL CLEANING PRODUCT ODOR-PERFORMED IDENTIFICATION OF ODOR IAW TSM 05-50-00-810-831-A. NO ODOR FOUND COULD NOT DUPLICATE ODOR/SMELL. NO ODOR AT THIS TIME. PERFORMED ENG RUNS INDIVIDUALLY AND TOGETHER WITH PACK ISOLATED. A/C OK FOR CONTINUE SVC
